Null boundary controllability for semilinear heat equations

Yung Jen Lin Guo, W. Littman

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

We consider null boundary controllability for one-dimensional semilinear heat equations. We obtain null boundary controllability results for semilinear equations when the initial data is bounded continuous and sufficiently small. In this work we also prove a version of the nonlinear Cauchy-Kowalevski theorem.

Original languageEnglish
Pages (from-to)281-316
Number of pages36
JournalApplied Mathematics & Optimization
Volume32
Issue number3
DOIs
Publication statusPublished - 1995 Nov 1

    Fingerprint

Keywords

  • AMS classification: Primary 35A10, 35K55, 35K60, 93C10, 93C20
  • Boundary control
  • Nonlinear
  • Parabolic
  • Semilinear

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics

Cite this